leg cramps and Zoladex

Hello

I Know its easy to blame all ailments on endo and treatments!!but over last few days i have been having severe leg cramps mainly at night oouucchh!!!I wondered if any one else has experienced this when having Zoladex implants my poor legs the next day its really painful and I,ve never had them before.I,m on my 6th round of Zoladex.any thoughts ??Bxx

4 Replies

oldestnewest
  • Yes ..i had them too. you sweat too much which sweats the salts out of your body and then you're dehydrated and lacking in salt which causes cramps.

    My suggestion is a bag of salted crisps before bedtime and a decent amount of fluids too. Yes you'll probably end up going to the loo in the middle of the night, but that's better than having cramps....I hope.

    That's what I did, and I rekon it did help a bit.

    Or take a drink with a rehydration sachet tipped in it right before bedtime.

  • THanks for this .a packet of crisps before bed I think I could manage will try!!

  • It has been two months since my first injection of Zoladex and the calf muscle cramps started two weeks ago, every night. I drink plenty of fluids, am on 5,600mg Potassium per day (prescribed for another issue) and have tried Staminade so Potassium and other salts can be ruled out. I am going to try tonic water (quinine), maybe Vitamin B and will repost

  • Luckyboy again. Tonic water did not work so I had to get rid of all of it mixed with gin. Unfortunately Staminade was also ineffective. Next trial was Blackmores Bio Magnesium 300mg, one at night. Problem solved completely and immediately. This product has additives but I believe the active ingredient is Magnesium so any Mg products should be effective. I still have leg pain but no cramps.

You may also like...